# SDR SCNA96039

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: DAMA15SWS
- Condition: Faulty
- Location: Lav Smoke Det
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SMOKE DETECTOR IN LAVATORY 'A' WAS FOUND TO BE INOPERATIVE.  REPLACED ELECTRICAL CONNECTOR AT SMOKE DETECTOR.  DETECTOR OPS CHECKED NORMAL.
